Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Had miscarriages before. Having Implanon, ovarian cysts. Having stabbing pelvic pain, lightheaddness, nausea. Reason?

Hello I am 24 and a mother of 2 girls. I have had 2 miscarriages one before my first daughter and another before my second daughter. I have been experiencing severe lower pelvic pain on and off for about 4-5 years. It is a sharp stabbing pain i feel that come on very sudden. Sometimes i do feel lightheaded and nauseous after the pain. I have been seen by my ob/gyn but i still have not gotten any answers. I do have ovarian cysts but i have never felt like this before and most of the timeI can tell when I have a cyst that will rupture. This is not the pain I am feeling.I have been checked for ectopic pregnancies, endometriois and these both came back negative. I do have a family history of ovarian cancer , cervical cancer . Please help. I have no where else to turn and my ob/gyn says to take over the counter tylenol when i have the pain and that is not touching the pain i am having. I am on Implanon and have not had a period since may 2nd daughter was born in January 2011.
Asked On : Fri, 1 Feb 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Radiologist 's  Response
you may not have your periods for a year or even more if breast feeding your baby. lower pelvic pain could be due to PID so get a USG done and a PAP smear. They would also relieve your tension regarding underlying malignancy.
Answered: Fri, 29 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor